# SDR SWAA2014033126678

- Difficulty date: March 28, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N916WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36623
- Aircraft time: 21,446 hours, 12,807 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113A9350201
- Part serial: 2305
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE FLAP NR 3 AFT FAIRING FWD OTBD CORNER CRACKED AT EDGE.  REPAIRED FAIRING IAW EA.
